# SDR SWAA2024013134246

- Difficulty date: December 21, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB L/E PANEL 341B HAS CRACKED RIB AT L/E STA 78.29<[01] UPON FURTHER INVESTIGATION NO DAMAGE FOUND AT RT HORIZ. STAB L/E PANEL 341B AT RIB L/E STA 78.29 IAW SRM 51-10-02;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
